Normal view MARC view ISBD view

Probability theory /

by Loève, M.
Series: Graduate texts in mathematics ; . 45-46 Edition statement:4th ed. Published by : Springer-Verlag, (New York :) Physical details: 2 v. ; 24 cm. ISBN:0387902104 (v. 1).
Subject(s): Probabilities.
Year: 1977
Tags from this library: No tags from this library for this title. Log in to add tags.

Includes indexes.

Bibliography: v. 1, p. 407-412; v. 2, p. 384-389.

There are no comments for this item.

Log in to your account to post a comment.